# SDR SWAA2022041985196

- Difficulty date: March 17, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242AF UPPER SURFACE HAS MULTIPLE COMPOSITE STRANDS PULLED IN MULTIPLE AREAS. / [01] IDENTIFIED PANEL 242 AF IAW DRAWING 144A5810 SHEET 132. DUE TO THE EXTENT OF THE DAMAGE; DECIDED TO FABRICATE A NEW PANEL USING BMS4-17 TYPE VI LOT NUMBER 1482614-1 AND BMS5-107 CLASS 1 RESIN LOT NUMBER AK0KP9324K; CURED RESIN UNDER HEAT LAMP USING THERMOMETER ID: ATS2209 S/N: 43300739WS; WORK PERFORMED IAW SRM 51-10-02-0G-0 PARAGRAPH 9.A.(1); SRM 53-00-50-2R-0 PARAGRAPH 4.A.(1) AND FIGURE 204 AND DRAWING 144A5810 SHEET 132.;[02] FINAL INSPECTION. JOB COMPLETE PER SRM 51-10-02-0G-0; 53-00-50-2R-0 AND DRAWING 144A5810 SHT 132.;[03] FINAL INSPECTION. JOB COMPLETE PER SRM 51-10-02-0G-0; 53-00-50-2R-0 AND DRAWING 144A5810 SHT 132.
